Academic Journals Database
Disseminating quality controlled scientific knowledge

Growth of entire solutions of algebraic differential equations

ADD TO MY LIST
 
Author(s): Wenjun Yuan | Yezhou Li | Jianming Lin

Journal: Electronic Journal of Differential Equations
ISSN 1072-6691

Volume: 2012;
Issue: 94,;
Start page: 1;
Date: 2012;
Original page

Keywords: Entire function | normal family | algebraic differential equations

ABSTRACT
In this article, by means of the normal family theory, we estimate the growth order of entire solutions of some algebraic differential equations and extend the result by Qi et al [14]. We also give some examples to show that our results occur in some special cases.
Why do you need a reservation system?      Affiliate Program